师资队伍

彭双阶




学习经历:
1986,09~1990,06:  湖北大学数学专业
1995,08~1998,06:  华中师范大学数学系基础数学专业硕士学位研究生,获基础数学硕士学位
2000,09~2003,07:  中国科学院数学与系统科学研究院博士学位研究生,获应用数学博士学位
     研究方向:非线性偏微分方程、非线性泛函分析、奇异摄动问题等

工作经历:
1990,08~1995,08:   湖北省孝昌县周巷中学教师
1998,07~2003,08:   湖北省孝感学院数学系, 讲师,副教授
2003,09~2005,07:   中国科学院武汉物理与数学研究所, 副研究员
2004,01~2005,08:   受德国洪堡基金会资助在德国吉森大学做洪堡学者

2004,06~2004,06:   瑞士洛桑联邦高工应用数学系
2004,06~2004,07:   瑞士苏黎世大学数学系,非线性分析及摄动理论会议  

2004,11~2004,11:   德国Cottbus工业大学数学研究所

2005,06~2005,06:   德国Meinz大学数学研究所, 第二届德国美国数学会联合会议

2005,06~2005,07:   德国Oberwolfach数学研究所

2005,08~  今   :   华中师范大学数学与统计学学院, 教授, 博士生导师

2006,05~2006,07:   中国科学院数学与系统科学研究院,访问学者

2007,06~2007,08:   中国科学院数学与系统科学研究院,访问学者

2007,10~2007,11:   澳大利亚新英格兰大学, 访问学者

2009,01~2009,05:   美国University of Iowa, 访问学者

2010,10~2010,11:   澳大利亚新英格兰大学, 访问学者

2011,03~2011,04:   美国University of Iowa, 访问学者

2012,04~2012,05:   澳大利亚新英格兰大学, 访问学者

2012,10~2012,11:   台湾大学台大数学科学中心,访问学者

2013,07~2013,08:   美国 Wright State University, 访问学者

2014,01~2014,02:   香港中文大学数学研究所,访问学者

2014,06~2014,07:   台湾大学台大数学科学中心,访问学者

2014,09~2014,10:   澳大利亚新英格兰大学, 访问学者

2014,11~2014,11:   香港中文大学数学研究所,访问学者

2014,12~2014,12:   新加坡国立大学数学研究所,访问学者

2016,01~2016,02:   香港中文大学数学研究所,访问学者

2016,10~2016,10:   澳大利亚新英格兰大学、国立大学,访问学者

社会或学术兼职:

《Acta Mathematica Scientia》(中、英文版)常务编委

数学期刊《Abstr. Appl. Anal.》编委

学术期刊《Journal of Scientific Research and Report》编委

《应用数学学报》(中文版)编委

中国数学会理事

湖北省暨武汉市数学会常务理事

湖北省暨武汉市工业与应用数学会副理事长

                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                 

奖励情况:
1.   2011年获得国家杰出青年科学基金
2.   2012年入选首批湖北省重大人才工程“高端人才引领培养计划”
3.   2012年荣获湖北省第六届优秀科技工作者称号
4.   2013年获得第二届武汉欧美同学会/武汉留学人员联谊会“留学报国贡献奖”
5.   2010年获得湖北省自然科学奖一等奖
6.   2009年获得教育部自然科学奖二等奖
7.   2014年获得国家教学成果奖二等奖
8.   2013年获得湖北省高等学校教学成果奖一等奖
9.   2012年获得华中师范大学教学成果奖特等奖
10.  2015年获得华中师范大学第五届“桂苑名师”称号

11.  2007年入选教育部"新世纪优秀人才支持计划"
12.  2003年度中国科学院院长特别奖  

       

研究方向:非线性偏微分方程、非线性泛函分析、奇异摄动问题

承担项目:
1.国家自然科学基金面上项目:椭圆型方程解的存在性及解的局部唯一性的研究(11571130), 2016,01-2019,12,主持人

2.国家杰出青年科学基金:非线性泛函分析(11125101),  2012,01-2015,12, 主持人
3.湖北省重大人才工程“高端人才引领培养计划”,2012-2016,主持人
4.教育部“长江学者与创新团队发展计划”, 2013-2015, 核心成员
5.教育部博士点基金:椭圆型偏微分方程中典型问题的研究(20110144110001),2012,01-2014,12,主持人
6.国家自然科学基金:非线性薛定锷方程和自由边值问题中的典型问题(11071092),2011,01-2013, 12, 主持人
7.华中师范大学中央高校科研基本业务费(国家重大科研项目培育项目):非线性偏微分方程中的典型问题  
(CCNU09c01007),2009,12-2012,12, 主持人
8.2007年教育部新世纪优秀人才支持计划(NCET-07-0350),2008,01-2010,12, 主持人
9.国家自然科学基金重点项目: “非线性椭圆与抛物方程的理论及其应用研究”(10631030), 2007,01-2010,12,核心成员
10.湖北省自然科学基金计划创新群体项目:“非线性偏微分方程的若干问题的研究”,2008,01-2009,12,核心成员
11.教育部科学技术重点项目:关于带电磁场的薛定谔方程的研究(107081),2007,01-2009,12, 主持人
12.国家自然科学基金: 非线性椭圆方程与障碍问题(10571069), 2006,01—2008,12.排序二
13.教育部留学归国人员科研启动基金:奇异椭圆型偏微分方程的研究, 2008,01-2010,12主持人
14.湖北省高校青年教师科技创新团队:“受限流体混合物的浸润与吸附研究” 2004,01—2006,12, 骨干
15.湖北省教育厅科研项目: 变系数椭圆偏微分方程的研究(2004D004), 2004,01-2006,12. 主持人
 

主要论著目录:

75. Yuxia Guo, Shuangjie Peng and Shusen Yan: Local uniqueness and periodicity induced by concentration,

Proc. Lond. Math. Soc., to appear.

74. Shuangjie Peng, Wei Shuai and Qingfang Wang: Multiple positive solutions for linearly coupled nonlinear

elliptic systems with critical exponent, J. Differential Equations, to appear.

73. Dengfeng Lu and Shuangjie Peng: On the positive vector solutions for nonlinear fractional Laplacian systems

with linear coupling,Discrete Contin. Dyn.Syst.,to appear.

72. Shuangjie Peng, Yanfang Peng and Qingfang Wang: Sign-changing solutions for an elliptic system

with critical exponent in dimension N=5, Journal d'Analyse Mathematique, to appear.

71. Daomin Cao, Shuangjie Peng and Qingfang Wang: Pohozaev恒等式及其在偏微分方程中的应用, Sci. Sin. China,

46(2016), 1649-1674. (综述文章)

70.Shuangjie Peng, Yan-Fang Peng and Zhi-Qiang Wang: On elliptic systems with Sobolev critical exponent,

Calc. Var. Partial Differential Equations, 55(2016), No.6, 30pp.
69. Qihan He and Shuangjie Peng: Synchronized vector solutions to an elliptic system, Proc. Amer.

Math. Soc., 144(2016), 4055-4063.

68. Zhongyuan Liu and Shuangjie Peng: Solutions with large number of peaks for the supercritical Henon
equation, Pacific J. Math., 280(2016), 115-139.  

67. Wei Long and Shuangjie Peng: Multiple positive solutions for a type of nonlinear Schrodinger
equations, Ann. Sc. Norm. Super. Pisa, Cl. Sci., 16(2016), 603-623.  

66. Yinbin Deng, Shuangjie Peng and Shusen Yan: Critical exponents and solitary wave  solutions

for  generalized quasilinear Schrodinger equations, J. Differential Equations, 260(2016), 1228-1262.

65. Zhongyuan Liu and Shuangjie Peng: Infinitely many double-boundary-peak solutions for a Henon-like

equation with critical nonlinearity, J. Differential Equations, 260(2016), 370-400.

64. Shuangjie Peng and Huirong Pi: Spike vector solutions for some coupled nonlinear Schrodinger
equations, Discrete Contin. Dyn. Syst., 36(2016), 2205-2227.  

63. Wei Long, Shuanjie Peng and Jing Yang: Infinitely many positive solutions and sign-changing
solutions for nonlinear fractional Schrodinger equations,  Discrete Contin. Dyn. Syst.,36(2016),  

175-201.  

62. Yinbin Deng, Shuangjie Peng and Wei Shuai: Existence and asymptotic behavior of  nodal solutions

for the Kirchhoff-type problems in R^3, J. Funct. Anal., 269(2015), 3500-3527.

61. Shuanjie Peng and Jing Yang: Multiple positive solutions for a nonlinear elliptic  equation
involving Hardy-Sobolev-Mazya term,  Acta Math. Sinica, 31(2015), 893-912.  

60.Shuangjie Peng and Chunhua Wang: Infinitely many solutions for a Hardy-Sobolev equation involving

critical growth, Math. Methods Appl. Sci., 38(2015), 197-220.
59. Daomin Cao, Shuangjie Peng and Shusen Yan: Planar vortex patch problem in incompressible steady

flow, Advances in Mathematics, 270(2015), 263-301.

58. Yi Li and Shuangjie Peng: Multi-peak solutions to two types of free boundary problems, Calc. Var.
Partial Differential Equations
, 54(2015), 893-912.

57. Yinbin Deng, Shuangjie Peng and Shusen Yan: Positive soliton solutions for generalized quasilinear
Schrodinger equations with critical growth, J. Differential Equations, 258(2015), 115-147.
56. Shuangjie Peng and Huirong Pi: Boundary concentrating solutions for a Henon-like equation, Proc. Roy.  

Soc. Edinburgh Sect. A, 145(2015), 175-201.

55. Yinbin Deng, Shuangjie Peng and Jixiu Wang: Nodal soliton solutions for generalized quasilinear
Schrodinger equations, J. Math. Phys., 55(2014), 051501,16pp.  

54. Wei Long and Shuangjie Peng: segregated vector solutions for a class of Bose-Einstein systems,
J. Differential Equations, 257(2014),207-230.
53. Chang-Shou Lin and Shuangjie Peng: Segregated  vector solutions for linearly coupled nonlinear
Schrodinger systems, Indiana Univ. Math. J., 63(2014), 939-967.
52. Yi He, Gongbao Li and Shuangjie Peng: Concentrating bound states for Kirchhoff type problems
in R^3 involving critical Sobolev exponents, Adv. Nonlin.Studies, 14(2014), 441-468.
51. Yinbin Deng, Shuangjie Peng and Huirong Pi: Bound states with clustered peaks for nonlinear
Schrodinger equations with compactly supported potentials, Adv. Nonlin.Studies, 14(2014), 421-439.
50. Shuangjie Peng and Yanfang Peng: Least energy sign-changing solutions  for a singular elliptic
equation in lower dimensions, Comm. Contem. Math.,  16(2014), no.4, 1350048, 16pp
49. Yinbin Deng, Shuangjie Peng and Li Wang: Infinitely many radial solutions to elliptic system involving
critical exponents, Discrete Contin. Dyn. Syst., 34(2014), 461-475.
48. Daomin Cao, Shuangjie Peng and Shusen Yan:  On the Webster scalar curvature problem on the CR
sphere  with  a cylindrical-type symmetry,  J. Geom.  Anal.,  23(2013), 1674-1702.
47. Yinbin Deng, Shuangjie Peng and Jixiu Wang: Nodal soliton solutions for quasilinear Schrodinger
equations with critical exponent,  J. Math. Phys. 54(2013), no.1, 011504, 28pp.
46. Shuangjie Peng and Zhi-Qiang Wang: Segregated and synchronized vector solutions for nonlinear
Schrodinger systems, Arch. Ration. Mech. Anal., 208(2013), 305-339.
45. Daomin Cao and Shuangjie Peng:Concentration of solutions for the Yamabe problem on half-spaces,
Proc. Roy. Soc. Edinburgh Sect. A, 143(2013), 73-99.
44. Dongsheng Kang and Shuangjie Peng: Infinitely many solutions to elliptic systems with critical
exponents and Hardy potentials, Sci. China Math, 55 No.10 (2012),2027-2044.
43. Yinbin Deng,  Lingyu Jin  and  Shuangjie Peng: Solutions of  Schrodinger equations with inverse
square potential and critical nonlinearity, J. Differential Equations, 253(2012), 1376-1398.
42. Daomin Cao, Shuangjie Peng and Shusen Yan: Infinitely many solutions for p-Laplacian equation
involving critical Sobolev growth, J. Funct. Anal.,  262(2012), 2861-2902.
41. Yinbin Deng, Shuangjie Peng and Li Wang: Existence of multiple solutions for a nonhomogeneous
semilinear elliptic equation involving critical exponent, Discrete Contin. Dyn. Syst., 32(2012),
795-826.
40.Gongbao Li, Shuangjie Peng and Chunhua Wang: Infinitely many solutions for  nonlinear Schr\"{o}dinger
equations with electromagnetic fields, J. Differential Equations, 251(2011), 3500-3521.
39. Gongbao Li, Shuangjie Peng and Chunhua Wang: Multi-bump solutions for the nonlinear
Schr\"{o}dinger-Poisson system, J. Math. Phys. 52(2011), no.5, 053505, 19 pp.
38. Yinbing Deng, Shuangjie Peng and Jixiu wang: Infinitely many sign-changing solutions for
quasilinear Schrodinger equations in R^N, Commun.Math.Sci. 9(2011), 859-878.
37.Dongsheng Kang  and Shuangjie Peng: Existence and asymptotic properties of solutions to elliptic
systems involving multiple critical exponents, Sci.China Math, 54(2011), 243-256.
36. Yi Li and Shuangjie Peng: Multiple solutions for an elliptic problem related to vortex pairs,
J. Differential Equations, 250(2011), 3448-3472.
35. Daomin Cao, Shuangjie Peng and Shusen Yan: Multiplicity of  solutions for the plasma problem
in two dimensions, Adv. Math., 225(2010), 2741-2785.
34. Na Ba, Yinbin Deng and Shuangjie Peng: Multi-peak bound states  for Schrodinger equations
with compactly supported or unbounded potentials, Ann. Inst. H. Poincaré Anal. Non Linéaire
27(2010), 1205-1226.
33. Thomas Bartsch and  Shuangjie Peng:Solutions concentrating on higher dimensional subsets
for singularly perturbed elliptic  equations II, J. Differential Equations, 248(2010), 2746-2767.
32. Gongbao Li, Shuangjie Peng and Shusen Yan: Infinitely many positive solutions for the nonlinear
Schrodinger-Poisson system, Comm. Contem. Math., 12(2010), 1069-1092..
31. Shuangjie Peng and Jing Zhou, Concentration of solutions for a Paneitz type problem,
Discrete  Contin. Dyn.  Syst., 26(2010)1055-1072.
30. Daomin Cao and Shuangjie Peng, Semi-classical bound states for Schrodinger equations with
potentials vanishing or unbounded  at infinity, Comm. Partial  Differential  Equations,
34(2009),1566-1591.
29. Bingyu Kou and Shuangjie Peng, Quasilinear elliptic equations with Neumann boundary and
singularity, Acta Math. Appl. Sin., 25 (2009),
28. Shujuan Li and Shuangjie Peng, Asymptotic behavior on the Henon equation with supercritical
exponent, Sci. China, 52(2009), 2185-2194.
27. Daomin Cao, Shuangjie Peng and Shusen Yan, Asymptotic behavior of ground state solutions for
the Henon equation, IMA J. Appl. Math.,74(2009), 468-480.
26. Daomin Cao and Shuangjie Peng, Solutions for the prescribing  mean curvature equation,
Acta Math. Appl. Sin., 24(2008),497-510.
25. Yinbin Deng, Lingyu Jin and Shuangjie Peng: Positive solutions for elliptic equations related to
the Caffarelli-Kohn-Nirenberg   inequalities, Comm. Contem. Math., 11(2009), 185-199.
24.Thomas Bartsch and  Shuangjie Peng : Solutions concentrating on higher dimensional subsets
for singularly perturbed elliptic equations I, Indiana Univ.Math. J.  57(2008),1599-1632.
23.Gongbao Li and Shuangjie Peng: Remarks on elliptic problems involving the Caffarelli-Kohn-
Nirenberg  inequalities, Proc. Amer.   Math. Soc.. 136(2008),1221-1228.
22.Thomas Bartsch,  Shuangjie Peng and Zhitao Zhang: Existence and non-existence of solutions
to ellipticm equations related to the Caffarelli-Kohn-Nirenberg inequalities,    
Calc. Var. Partial Differential Equations 30 (2007),113-136.
21. Yinbin Deng, Lingyu Jin and Shuangjie Peng: A Robin boundary problem with Hardy potential and
critical nonlinearities, Journal  d'Analyse Mathematique, 104(2008), 125-154.
20.Gongbao Li, Shuangjie Peng and Shusen Yan: A new type of solutions  for a singularly perturbed
elliptic Neumann problem, Revista Mat. Iberoa.,23(2007),1039-1066.
19.Dongsheng Kang and Shuangjie Peng: Singular elliptic problems in  with critical Sobolev–Hardy
exponents, Nonlin. Analysis, TMA, 68(2008), 1332-1345.
18. Thomas Bartsch and Shuangjie Peng: Semiclassical symmetric  Schrodinger equations:
existence of solutions concentrating   simultaneously on several spheres, Zeit. Angew. Math. Phys.,
58(2007), 778-804.
17. Daomin Cao and Shuangjie Peng: Multi-bump bound states of Schrodinger equations with a
critical frequency, Math. Ann., 336(2006):925-948.
16.Thomas Bartsch, E.Norman Dancer and Shuangjie Peng: On multibump semi-classical bound states of
nonlinear Schrodinger equations with electromagnetic fields, Adv. Diff. Equations, 7 (2006), 781-812.
15. Wenliang Gao and Shuangjie Peng, An elliptic equation with  combined critical Sobolev-Hardy terms,
Nonlinear Analysis, TMA,65(2006), 1595-1612.
14. Daomin Cao and Shuangjie Peng: Asymptotic behavior for elliptic problems with singular coefficient
and nearly critical Sobolev  growth, Annali di Mathematica Pura ed Applicata, 185(2006), 189-205.
13. Shuangjie Peng: Multiple boundary concentrating solutions to Dirichlet problem of Henon equation,
Acta Mathematicate Applicate Sinica, 22(2006), 137-162.
12. Shuangjie Peng: Remarks on singular critical growth elliptic equation, Discrete Contin.
Dyn. Syst.,
14(2006),707-719.
11. Daomin Cao, Xiaoming He and Shuangjie Peng: Positive solutions for some singular critical growth
nonlinear elliptic equations,Nonlinear Analysis TMA, 60(2005), 589-609.
10. Dongsheng Kang and Shuangjie Peng: Solutions for semilinear elliptic problems with critical
Sobolev-Hardy exponents and Hardy  potential, Applied Math. Letter, 18(2005), 1094-1100.
9. Dongsheng Kang and Shuangjie Peng: Multiple solutions for elliptic problems with critical
Sobolev-Hardy exponents. Israel Mathematical Journal, 143(2004), 281-297.
8. Dongsheng Kang and Shuangjie Peng: Existence of solutions for elliptic equations with critical
Sobolev-Hardy exponents, Nonlinear Analysis TMA., 56 (2004), 1151--1164.
7. Dongsheng Kang and Shuangjie Peng: Sign-changing solutions for  elliptic problems with critical
Sobolev-Hardy exponents. Jour. Math. Anal. Appl., 291 (2004), 488—499.
6. Shuangjie Peng: Uniqueness of the symmetric single peak solutions to Neumann problem with
critical Sobolev exponent, Nonlinear Analysis, TMA., 56(2004),19-42.
5. Dongsheng Kang and Shuangjie Peng: Positive solutions of singular elliptic equations,
Applied Math.Letter, 17(2004), 411-416.
4. Daomin Cao and Shuangjie Peng: A note on the sign-changing solutions to elliptic problems
with  critical Sobolev exponent and  Hardy terms, J. Differential Equations, 193(2003), 424-434.
3. Daomin Cao and Shuangjie Peng:  A global compactness result for singular elliptic problems
involving critical Sobolev exponent,   Proc.Amer.Math.Soc., 131(2003), 1857-1866.
2. Daomin Cao and Shuangjie Peng: The asymptotic behavior of the ground state solutions for
Henon equation, Jour. Math. Anal. Appl.,278(2003), 1-17
1.Yinbin Deng and Shuangjie Peng: Existence of multiple positive solutions for inhomogeneous
Neumann problem, Jour. Math. Anal. Appl.,271(2002). 155-174.  

办公地址:华中师范大学数学与统计学学院513室

通讯地址:武汉市华中师范大学数学与统计学学院,430079
        School of Mathematics and Statistics, Central China Normal University
        Wuhan, 430079, P.R. china

Email:      sjpeng@mail.ccnu.edu.cn  

                           (最后更新日期:2017-02-18)
网站简介 | 在线投稿 | 领导信箱 | 友情链接
版权所有 © 2010 华中师范大学数学与统计学学院